# SDR ASOA201100580

- Difficulty date: March 13, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 30,956 hours, 27,774 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SEAL PLATE IS CRACKED AT FS 589.  R & R CARGO DOOR SEAL PLATE IAW SRM 51-42-06.  THIS IS A MAJOR REPAIR.  RII FOUND TO BE SATISFACTORY.
